Usted está aquí: Inicio

[Publicaciones en revistas]

    • SPLIT TWISTED INNER DERIVATION TRIPLE SYSTEMS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 38
    • [Numero]: 1
    • [Pagina inicial]: 28
    • [Pagina final]: 45
    • [Año]: 2010
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN, MANUEL FORERO PIULESTÁN
    • THE BANACH-LIE GROUP OF LIE TRIPLE AUTOMORPHISMS OF AN H*-ALGEBRA
    • [Revista]: ACTA MATHEMATICA SCIENTIA
    • [Volumen]: 30
    • [Numero]: 4
    • [Pagina inicial]: 1219
    • [Pagina final]: 1226
    • [Año]: 2010
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN
    • HOMOTOPY METHODS IN ABSOLUTE VALUED STRUCTURES THEORY
    • [Revista]: TOPOLOGY
    • [Volumen]: 48
    • [Pagina inicial]: 157
    • [Pagina final]: 168
    • [Año]: 2009
    • [Autor] ([es]): CANDIDO MARTIN GONZALEZ, ANTONIO JESÚS CALDERÓN MARTÍN
    • INTEGRABLE ROOTS IN SPLIT LIE TRIPLE SYSTEMS
    • [Revista]: ACTA MATHEMATICA SINICA, ENGLISH SERIES
    • [Volumen]: 25
    • [Numero]: 11
    • [Pagina inicial]: 1759
    • [Pagina final]: 1774
    • [Año]: 2009
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
    • NUMERICAL SEMIGROUPS THAT ARE NOT INTERSECTIONS OF D-SQUASHED SEMIGROUPS
    • [Revista]: CANADIAN MATHEMATICAL BULLETIN
    • [Volumen]: 52
    • [Numero]: 4
    • [Pagina inicial]: 598
    • [Pagina final]: 612
    • [Año]: 2009
    • [Autor] ([es]): MARIA ANGELES MORENO FRIAS, JACQUES NICOLA, ENRIQUE PARDO ESPINO, HUGH THOMAS
    • ON SIMPLE SPLIT LIE TRIPLE SYSTEMS
    • [Revista]: ALGEBRAS AND REPRESENTATION THEORY
    • [Volumen]: 12
    • [Pagina inicial]: 401
    • [Pagina final]: 415
    • [Año]: 2009
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
    • ON SPLIT LIE TRIPLE SYSTEMS
    • [Revista]: INDIAN ACADEMY OF SCIENCES. PROCEEDINGS. MATHEMATICAL SCIENCES
    • [Volumen]: 119
    • [Pagina inicial]: 165
    • [Pagina final]: 177
    • [Año]: 2009
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
    • ON THE STRUCTURE OF GRADED LIE ALGEBRAS
    • [Revista]: JOURNAL OF MATHEMATICAL PHYSICS
    • [Volumen]: 50
    • [Pagina inicial]: 103513-1
    • [Pagina final]: 103513-8
    • [Año]: 2009
    • [Autor] ([es]): ANTONIO JESÚS CALDERÓN MARTÍN
« Julio 2017 »
Julio
LuMaMiJuViDo
12
3456789
10111213141516
17181920212223
24252627282930
31